Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (3): 6-12.DOI: 10.13438/j.cnki.jdzk.2021.03.002

• Mathematics • Previous Articles     Next Articles

Existence of Solutions for Boundary Value Problems of  Hilfer-Hadamard Type Fractional Differential Equations

DUAN Lijing, XIE Jingli, LIU Hanyan   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-05-25 Published:2021-08-30

Abstract: The existence and uniqueness of solutions for a class of three-point boundary value problems of fractional differential equations with Hilfer-Hadamard type fractional derivatives are studied. With Leray-Schauder alternative theorem and Banach fixed point theorem, the results for the existence and uniqueness of solutions for the boundary value problems are obtained.

Key words: Hilfer-Hadamard fractional derivatives, boundary value problems, fixed point theorem, existence, uniquencess

WeChat e-book chaoxing Mobile QQ